# SDR 99ZZZX2016

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N301AS
- Make and model: Robsin R44
- Aircraft serial: 0324
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: C6481
- Condition: Worn
- Location: M/R Hub
- Part time: 779 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C106-5 AND C106-6 JOURNALS WORE INTO THE MAIN ROTOR HUB.  THE HUB WAS SCRAP.  SEVERE SHIP VIBRATIONS NOTICED WHEN LIGHT WEIGHT AND LOW COLLECTIVE INPUT.  SUBMITTER STATED POSSIBLE CAUSE AS CORROSION ON JOURNALS WORE THE C648-1 BEARING MATERIAL AWAY UNTIL IT WORE INTO THE HUB.
